| Model Number |
DCB00 |
| Medical Device Problem Codes |
Break (1069); Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section e1: initial reporter: telephone number: (b)(6).Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint history for production order for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that there was resistance encountered while injecting the intraocular lens.Upon inspection, the lens was found to be damaged and adhered to the cartridge wall.After replacing it with a new lens, the surgery was successfully completed.There was no patient involvement or contact with the lens damaged lens.No further information was provided.